# SDR CALA2019032900484

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 72,686 hours, 15,944 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

POSSIBLE COMPRESSOR STALL. VERY LOUD BANG RIGHT SIDE/ WITH FLASH. PERFORMED ENGINE INSPECTION REF FIM 71-05-00-815-803-N00 UP TO AND INCLUDING STEPS 7 SUB TASK AMM 72-00-00/601 PLUGS REMOVAL. COMPLIED WITH BORESCOPE OF NR 2 ENGINE AS REQUIRED BY 767-3 FIM 71-05-00-815-803-N00 BLOCK 7 AND AMM 72-00-00-601 AND AMM 72-00-00-206-001-N01. NO DISCREPANCIES NOTED. PERFORMED FIM TASK 71-08-00-815-809-N00. VSV SYSTEM CHK PASSES WITH NO ISSUES. PERFORMED FIM TASK 71-08-00-815-804-NOO THROUGH STEP 6C. PLEASE CONTINUE AT STEP 7A. C/W FIM TASK 71-08-00-815-804-N00. ALL TEST PASS. ALSO PERFORMED FIM TASK 71-05-00-815-803-N00 ALL TEST PASSED. FINAL STEP PERFORM TEST #4-ENGINE POWER AND ACCELERATION/DECELARATION TEST. ALL TEST PARAMETERS ARE WITHIN LIMITS. OK TO CONTINUE. VERIFIED C/W IDT REQUIREMENTS OF TESTS AND TASKS.
